# SDR SWAA031229

- Difficulty date: June 2, 2003
- Submitted: June 10, 2003
- Operation: Air carrier
- Aircraft: N722WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22698
- Aircraft time: 66,591 hours, 56,691 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6545871
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND FWD SVC DOOR AFT EDGE FRAME CRACKED NEAR STOP FITTING CUTOUT.  REPAIRED FRAME PER SRM.
